Alert archive / Alabama / Special Marine Warnings in 2023
Special Marine Warning 21, NWS Mobile, AL
NWS Mobile, AL issued this special marine warning at Jan 25, 2023, 3:09 AM CST. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 25, 2023, 3:09 AM CST (09:09 UTC)
- Expired
- Jan 25, 2023, 5:15 AM CST
- In force
- 2 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 0.0 in
- Wind
- 49.0 mph
The radar
The Eglin Afb radar (KEVX), 88 km from the middle of the area, began a volume at 09:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 9.2 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1164 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 299 m²/s²
- 0-3 km storm-relative helicity
- 373 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
153
WHUS54 KMOB 250909
SMWMOB
GMZ634>636-650-655-670-675-251115-
/O.NEW.KMOB.MA.W.0021.230125T0909Z-230125T1115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Mobile AL
309 AM CST Wed Jan 25 2023
The National Weather Service in Mobile has issued a
* Special Marine Warning for...
Coastal waters from Okaloosa-Walton County Line to Pensacola FL out
20 NM...
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM...
Eastern Choctawhatchee Bay...
Pensacola Bay Area including Santa Rosa Sound...
Waters from Okaloosa-Walton County Line to Pensacola FL from 20 to
60 NM...
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM...
Western Choctawhatchee Bay...
* Until 515 AM CST.
* At 308 AM CST, strong thunderstorms capable of producing
waterspouts were located along a line extending from near West
Santa Rosa Sound to 7 nm northwest of Oriskany Reef to 59 nm south
of Farewell Buoy, moving northeast at 50 knots.
HAZARD...Waterspouts and wind gusts to nearly 50 knots.
SOURCE...Radar.
IMPACT...Waterspouts can easily overturn boats and create locally
hazardous seas. Small craft could be damaged in briefly
higher winds and suddenly higher waves.
* Locations impacted include...
Mary Esther, Fort Walton Beach, Pensacola Beach, Highway 331
Bridge, Shalimar, Destin, East Bay, Okaloosa Pier, Pensacola Bay
Bridge and Garcon Point Bridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 500 AM CST for northwestern
Florida...and the adjacent coastal waters.
Move to safe harbor immediately as gusty winds and high waves are
expected.
Frequent lightning is occurring with these storms. If caught on the
open water stay below deck if possible, keep away from ungrounded
metal objects.
&&
LAT...LON 3031 8600 3038 8639 2926 8640 2939 8669
2922 8790 3017 8725 3060 8723 3044 8709
3065 8700 3065 8698 3064 8698 3044 8688
3036 8720 3048 8648 3052 8650 3042 8598
TIME...MOT...LOC 0908Z 230DEG 50KT 3037 8706 3015 8709 2915 8782
WATERSPOUT...POSSIBLE
HAIL...0.00IN
WIND...49KTS
$$1 follow-up statement
269
FZUS74 KMOB 251036
MWSMOB
Marine Weather Statement
National Weather Service Mobile AL
436 AM CST Wed Jan 25 2023
GMZ634-650-670-251046-
/O.CAN.KMOB.MA.W.0021.000000T0000Z-230125T1115Z/
436 AM CST Wed Jan 25 2023
...THE SPECIAL MARINE WARNING IS CANCELLED...
The affected areas were...
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM...
Pensacola Bay Area including Santa Rosa Sound...
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM...
The thunderstorms have moved out of the warned area, thus the
warning has been cancelled.
A Tornado Watch remains in effect until 500 AM CST for northwestern
Florida...and the adjacent coastal waters.
LAT...LON 3031 8600 3038 8639 2926 8640 2939 8669
2934 8707 2978 8691 3011 8672 3048 8648
3052 8650 3042 8598
TIME...MOT...LOC 1036Z 230DEG 50KT 3114 8598 3093 8601 2993 8676
$$
GMZ635-636-655-675-251115-
/O.CON.KMOB.MA.W.0021.000000T0000Z-230125T1115Z/
436 AM CST Wed Jan 25 2023
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 515 AM CST...
For the following areas...
Coastal waters from Okaloosa-Walton County Line to Pensacola FL out
20 NM...
Eastern Choctawhatchee Bay...
Waters from Okaloosa-Walton County Line to Pensacola FL from 20 to 60
NM...
Western Choctawhatchee Bay...
At 436 AM CST, severe thunderstorms capable of producing waterspouts
were located along a line extending from 44 nm north of Highway 331
Bridge to 30 nm north of East Choctawhatchee Bay to 12 nm west of
Okaloosa Deep Water Reef, moving northeast at 50 knots.
HAZARD...Waterspouts and wind gusts to nearly 50 knots.
SOURCE...Radar indicated.
IMPACT...Waterspouts can easily overturn boats and create locally
hazardous seas. Small craft could be damaged in briefly
higher winds and suddenly higher waves.
Locations impacted include...
West Choctawhatchee Bay, Highway 331 Bridge, Okaloosa Deep Water
Reef, Destin, East Pass At Destin, East Choctawhatchee Bay and Mid
Bay Bridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 500 AM CST for northwestern
Florida...and the adjacent coastal waters.
Move to safe harbor immediately as gusty winds and high waves are
expected.
Frequent lightning is occurring with these storms. If caught on the
open water stay below deck if possible, keep away from ungrounded
metal objects.
&&
LAT...LON 3031 8600 3038 8639 2926 8640 2939 8669
2934 8707 2978 8691 3011 8672 3048 8648
3052 8650 3042 8598
TIME...MOT...LOC 1036Z 230DEG 50KT 3114 8598 3093 8601 2993 8676
WATERSPOUT...POSSIBLE
HAIL...0.00IN
WIND...49KTS
$$
BlackWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this special marine warning went out at Jan 24, 11:34 PM CST, 3 hours 35 minutes earlier.
Area forecast discussion, Jan 24, 11:34 PM CST, 3 hours 35 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1134 PM CST Tue Jan 24 2023
...New AVIATION...
.AVIATION...
(06Z TAFS)
Issued at 1125 PM CST Tue Jan 24 2023
Low/mid MVFR conditions will local drops to IFR as a line of
showers and thunderstorms moves east across the forecast area
overnight. Conditions will improve to general VFR area wide by
sunrise. Strong southeast to southerly winds with LLWS of 35-45
kts is expected ahead of the line. Winds will become west to
northwesterly around 15 knots and gusty during the day Wednesday,
with some settling after 00z Wednesday evening.
/16
&&
.PREV DISCUSSION... /issued 549 PM CST Tue Jan 24 2023/
..New AVIATION...
AVIATION...
(00Z TAFS)
Issued at 540 PM CST Tue Jan 24 2023
Conditions are expected to quickly deteriorate this evening into
tonight across the entire region as a strong system approaches
from the west. Expecting ceilings to lower to MVFR from west to
east this evening as a cold front approaches from the west,
possibly becoming IFR by midnight with the cold front moving in.
Additionally, ahead of the cold front, LLWS of 45 to 55 knots
generally around 2kft to 4kft will occur. This feature has been
included at all TAF sites, and will be monitored closely and
updated if needed. Otherwise, expect very windy surface conditions
through the period, with winds increasing to around 20 to 30 knots
sustained out of the southeast this evening into tonight. Wind
gusts will also be a huge impact with gusts increasing overnight
to 35 to 40 knots. Some gusts up to 50 knots will be possible
through the early morning hours. Around midnight, a line of strong
to severe thunderstorms capable of gusts in excess of 60 knots
will move into the area and quickly progress eastward leading to a
temporary window of MVFR to IFR visbys due to heavy rain. /22
PREV DISCUSSION... /issued 350 PM CST Tue Jan 24 2023/
.New NEAR TERM, SHORT TERM, LONG TERM, MARINE...
NEAR TERM...
(Now through Wednesday)
Issued at 350 PM CST Tue Jan 24 2023
A powerful shortwave lifts from Texas to near the Mississippi/Ohio
River confluence tonight then weakens on Wednesday while
continuing towards the Great Lakes. This system continues to
look set to bring a region of strong deep layer lift quickly
eastward across the forecast area from late this evening into the
early morning hours on Wednesday which is expected to manifest as
a Quasi Linear Convective System (QLCS). The 850 mb jet is
anticipated to increase to an unusually strong 60-70 knots as the
QLCS advances into the western portion of the area late this
evening with a modest decrease to 50- 60 knots before the QLCS
exits to the east. This environment results in rather high shear
values, with 0-6 km bulk shear values of 50-70 knots and 0-3 km
helicity values of 300-600 m2/s2. A dramatic surge of moisture
occurs over the area in response to this powerful system, with
precipitable water values of currently around 0.5 inches jumping
to around 1.5 inches as the QLCS moves through along with surface
dewpoints currently mostly in the 30s to mid 40s leaping to the
lower-mid 60s. Instability continues to be the limiting factor for
this event, though this will continue to depend on just how much
instability actually becomes available to convection tonight.
Currently, SBCAPE values look to initially range from 200-500 J/kg
as the QLCS moves into the western portion of the area then trend
higher as the QLCS advances quickly eastward, to reach 500-1000
J/kg, with the higher CAPE values through the period expected to
be near the coast. Discrete convection will likely also develop
ahead of the approaching QLCS. The latest Convection Allowing
Models (CAMS) have trended a bit quicker with the movement of the
QLCS across the area, which looks to exit the eastern portion of
the area by 6 am. The Storm Prediction Center has an Enhanced Risk
of severe storms for most of the area except for a Slight Risk
generally well inland which looks good. Considering the strength
of the low level jet, damaging wind gusts to 70 mph and tornadoes
potentially of EF2+ strength are possible.
A High Wind Warning is in effect for southeast Mississippi,
extreme southwestern Alabama and the western Florida panhandle
tonight for frequent wind gusts of up to 50-55 mph outside of
convection. A Wind Advisory is otherwise in effect mainly for
south central Alabama for frequent wind gusts up to 40-45 mph. A
High Rip Current risk remains in effect through the period, and a
High Surf Warning is in effect from 9 pm this evening until noon
Wednesday for surf heights of 6 to 9 feet. A Coastal Flood
Advisory is in effect for coastal Alabama from 9 pm this evening
to 9 am Wednesday due to anticipated minor coastal flooding around
the times of high tide. This includes flood prone areas along the
I-10 Bayway and U.S. Highway 90 Causeway, in addition to other
low lying areas along the shoreline prone to coastal flooding.
Categorical PoPs tonight will be followed by a chance of rain over
the easternmost portion of the area Wednesday morning, but
otherwise dry conditions are expected for Wednesday. /29
SHORT TERM...
(Wednesday night through Friday night)
Issued at 350 PM CST Tue Jan 24 2023
Dry high pressure will be building across the region in the wake
of the Tuesday night FROPA through the entire short term period.
The deep upper trough over the eastern third of the CONUS at the
beginning of the period will lift out, with a mainly west-
southwest upper flow pattern setting up across the area. This
pattern will usher in a cooler airmass as well, with temperatures
generally running around 10 degrees below normal for this time of
the year. Will likely see some low to mid level clouds, generally
oriented with the the 850 MB trough that will be moving across the
area, continue over the region Wednesday night into Thursday
morning, before skies clear for the remainder of the short term
period.
Low temperatures Wednesday night will fall into the mid to upper
30s over inland areas along and north of the I-10 corridor and in
the upper 30s to lower 40s along the immediate coast. Highs on
Thursday are forecast to range from the lower to mid 50s over most
interior areas and in the mid to upper 50s along the coast. Lows
by Thursday night should fall around or just below the freezing
mark (29-32 degrees) over most areas along and north of the I-10
corridor, while readings along the coast generally range in the
mid 30s to around 40 degrees. Not much change with regard to
temperatures Friday and Friday night either, with highs Friday
mainly in the mid 50s and lows Friday night mostly in the 30s for
most of the area, but low 40s along the coast. /12
LONG TERM...
(Saturday through Tuesday)
Issued at 350 PM CST Tue Jan 24 2023
The next weather system of interest will be a quick moving
shortwave through that is expected to eject east across the
southeast CONUS Sunday and Sunday night. Medium range model
solutions remain in fairly good agreement with bringing an
associated large area of deep moisture and ascent across our
forecast area on Sunday and Sunday night, with a surface low
likely developing somewhere along the Gulf coast region and moving
east through that time frame as well. Rain chances will be
ramping back up into the likely to categorical range (60-80%) by
Sunday afternoon into Sunday evening. As with previous model runs,
meaningful instability with this system continues to look to
remain focused offshore and confidence remains low enough to keep
mention of thunder out of the forecast for the time being.
However, PWAT values will be high enough to potentially receive
some heavy rainfall with this system, so will continue to monitor
forecast trends over the next few days. Rain chances decrease late
Sunday night into Monday, but there is still enough lingering
moisture and weak instability to maintain a slight to low end
chance PoPs into the early part of next week.
Daytime highs moderate from the upper 50s and lower 60s on
Saturday to the upper 60s and lower 70s by Tuesday. Overnight low
temperatures follow much the same trend, moderating from the low
to mid 40s inland and upper 40s to lower 50s at the coast on
Saturday night, then warming to the low to mid 50s across the
entire area by Monday night (except up north of Highway 84 where a
few upper 40s could still be possible). /12
MARINE...
Issued at 350 PM CST Tue Jan 24 2023
For tonight, a Storm Warning remains in effect for the open Gulf
waters and a Gale Warning is in effect for the bays and sounds for
strong southerly winds of 25 to 35 knots with gusts up to 50
knots. A Small Craft Advisory follows from 6 am Wednesday until 6
am Thursday to allow for winds and seas to fully subside. A line
of strong to severe storms is expected to push quickly eastward
across the marine area late tonight into early Wednesday morning.
/29
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Wind Warning until 6 AM CST Wednesday for ALZ051>053-
261>266.
Wind Advisory until 6 AM CST Wednesday for ALZ054>060.
Coastal Flood Advisory until 9 AM CST Wednesday for ALZ263>266.
High Rip Current Risk through late Wednesday night for ALZ265-
266.
High Surf Warning until noon CST Wednesday for ALZ265-266.
FL...High Wind Warning until 6 AM CST Wednesday for FLZ201>206.
High Rip Current Risk through late Wednesday night for FLZ202-
204-206.
High Surf Warning until noon CST Wednesday for FLZ202-204-206.
MS...High Wind Warning until 6 AM CST Wednesday for MSZ067-075-076-
078-079.
GM...Gale Warning until 6 AM CST Wednesday for GMZ630>636.
Small Craft Advisory from 6 AM Wednesday to 6 AM CST Thursday
for GMZ630>636-650-655-670-675.
Storm Warning until 6 AM CST Wednesday for GMZ650-655-670-675.
&&
This product is also available on the web at:
www.weather.gov/mobIn the hours before
Special weather statement, Jan 24, 11:06 PM CST, 4 hours 3 minutes before
Special Weather Statement
National Weather Service Mobile AL
1106 PM CST Tue Jan 24 2023
MSZ067-075-076-078-250600-
Stone MS-Perry MS-Greene MS-Wayne MS-
1106 PM CST Tue Jan 24 2023
...Strong thunderstorms will impact portions of Perry, Wayne,
northwestern Greene and Stone Counties through MIDNIGHT CST...
At 1106 PM CST, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 8 miles south of
Goodwater to 8 miles west of Perkinston. Movement was northeast at 25
mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Waynesboro, Wiggins, Richton, Clara, Perkinston, McHenry, Beaumont
and New Augusta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 500 AM CST for southeastern
Mississippi.
&&
LAT...LON 3091 8934 3091 8914 3143 8915 3143 8894
3182 8894 3189 8851 3068 8903 3068 8924
3065 8925 3065 8934
TIME...MOT...LOC 0506Z 235DEG 20KT 3180 8882 3078 8929
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jan 24, 11:50 PM CST, 3 hours 19 minutes before
Special Weather Statement
National Weather Service Mobile AL
1150 PM CST Tue Jan 24 2023
ALZ051>053-MSZ067-075-076-078-079-250645-
Clarke AL-Choctaw AL-Washington AL-Stone MS-Perry MS-Greene MS-
Wayne MS-George MS-
1150 PM CST Tue Jan 24 2023
...Strong thunderstorms will impact portions of Choctaw, western
Washington, northwestern Clarke, George, southeastern Perry, eastern
Wayne, Greene and eastern Stone Counties through 1245 AM CST...
At 1150 PM CST, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 6 miles southeast of
Snell to 12 miles east of McHenry. Movement was northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Waynesboro, Lucedale, Butler, Leakesville, Clara, Lisman, Millry,
McLain, State Line, Buckatunna, Silas, Fruitdale, Pennington,
Gilbertown and Toxey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 500 AM CST for southwestern
Alabama...and southeastern Mississippi.
&&
LAT...LON 3229 8793 3228 8802 3209 8804 3205 8812
3198 8810 3198 8801 3113 8843 3098 8842
3073 8853 3074 8888 3068 8889 3068 8906
3185 8859 3189 8847 3230 8842
TIME...MOT...LOC 0550Z 236DEG 42KT 3212 8843 3068 8893
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jan 25, 12:39 AM CST, 2 hours 30 minutes before
Special Weather Statement
National Weather Service Mobile AL
1239 AM CST Wed Jan 25 2023
ALZ051>054-261>263-265-MSZ076-079-250800-
Clarke AL-Wilcox AL-Mobile Coastal AL-Baldwin Inland AL-Choctaw AL-
Washington AL-Mobile Inland AL-Mobile Central AL-Greene MS-George MS-
1239 AM CST Wed Jan 25 2023
...Strong thunderstorms will impact portions of south central
Choctaw, Mobile, northwestern Baldwin, Washington, Clarke,
southwestern Wilcox, eastern George and southeastern Greene Counties
through 200 AM CST...
At 1238 AM CST, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Putnam to Gulf
Park Estates. Movement was northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Midtown Mobile, Prichard, Tillmans Corner, Saraland, Theodore,
Chickasaw, Satsuma, Jackson, Thomasville, Grand Bay, Citronelle,
Bayou La Batre, Creola, Grove Hill, Chatom, Chunchula, Wagarville,
Saint Stephens, Leroy and Gulfcrest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 500 AM CST for south central
and southwestern Alabama...and southeastern Mississippi.
&&
LAT...LON 3026 8818 3036 8819 3032 8826 3038 8824
3039 8840 3074 8841 3074 8866 3200 8812
3199 8752 3069 8803 3075 8804 3074 8805
3029 8812 3026 8817 3025 8818 3025 8808
3023 8831
TIME...MOT...LOC 0638Z 225DEG 47KT 3201 8800 3038 8874
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jan 25, 2:48 AM CST, 21 minutes before
Special Weather Statement
National Weather Service Mobile AL
248 AM CST Wed Jan 25 2023
ALZ056-059-060-264-266-FLZ201>206-251000-
Baldwin Coastal AL-Baldwin Central AL-Conecuh AL-Covington AL-
Escambia AL-Escambia Inland FL-Okaloosa Inland FL-
Okaloosa Coastal FL-Santa Rosa Coastal FL-Escambia Coastal FL-
Santa Rosa Inland FL-
248 AM CST Wed Jan 25 2023
...Strong thunderstorms will impact portions of southeastern Baldwin,
Escambia, southeastern Conecuh, southwestern Covington, western
Okaloosa, Santa Rosa and Escambia Counties through 400 AM CST...
At 248 AM CST, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 4 miles southwest of
Riverview to 4 miles southwest of Warrington. Movement was northeast
at 60 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Pensacola, Ferry Pass, Brent, West Pensacola, Ensley, Warrington,
Gonzalez, Pace, Milton, Gulf Breeze, Brewton, Orange Beach, Goulding,
Century, Flomaton, Bagdad, Lillian, Myrtle Grove, Oriole Beach and
Navarre.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 500 AM CST for south central
and southwestern Alabama...and northwestern Florida.
&&
LAT...LON 3030 8762 3030 8761 3033 8758 3035 8757
3033 8759 3109 8734 3140 8704 3137 8661
3040 8675 3038 8699 3038 8694 3039 8683
3039 8676 3031 8751 3026 8763
TIME...MOT...LOC 0848Z 230DEG 50KT 3101 8709 3034 8732
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 24, 11:50 PM CST | Special Marine Warning | MOB | 40 min | |
| Jan 24, 11:50 PM CST | Special Weather Statement | MOB | Choctaw | 55 min |
| Jan 25, 12:23 AM CST | Severe Thunderstorm Warning | MOB | Washington | 37 min |
| Jan 25, 12:31 AM CST | Special Marine Warning | MOB | 89 min | |
| Jan 25, 12:39 AM CST | Special Weather Statement | MOB | Clarke, Mobile, Washington | 81 min |
| Jan 25, 12:45 AM CST | Tornado Warning | MOB | Baldwin, Mobile | 45 min |
| Jan 25, 12:51 AM CST | Tornado Warning | MOB | Mobile | 39 min |
| Jan 25, 1:13 AM CST | Tornado Warning | MOB | Mobile | 17 min |
| Jan 25, 1:19 AM CST | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 41 min |
| Jan 25, 1:28 AM CST | Tornado Warning | MOB | Baldwin | 20 min |
| Jan 25, 1:38 AM CST | Severe Thunderstorm Warning | MOB | Clarke, Monroe | 37 min |
| Jan 25, 1:42 AM CST | Special Marine Warning | MOB | 93 min | |
| Jan 25, 2:03 AM CST | Severe Thunderstorm Warning | MOB | Butler, Monroe, Wilcox | 16 min |
| Jan 25, 2:11 AM CST | Tornado Warning | MOB | Baldwin | 19 min |
| Jan 25, 2:13 AM CST | Special Marine Warning | MOB | 47 min | |
| Jan 25, 2:24 AM CST | Severe Thunderstorm Warning | MOB | Conecuh, Covington, Escambia | 23 min |
| Jan 25, 2:48 AM CST | Special Weather Statement | MOB | Escambia | 72 min |
| Jan 25, 3:24 AM CST | Special Weather Statement | MOB | Covington | 96 min |
| Jan 25, 8:49 AM CST | High Surf Advisory | MOB | Baldwin, Mobile | 13 hr |
| Jan 25, 3:29 AM CST | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 46 min |
| Jan 25, 4:14 AM CST | Severe Thunderstorm Warning | MOB | Okaloosa | 31 min |
| Jan 24, 11:06 PM CST | Special Weather Statement | MOB | Perry, Stone, Wayne | 54 min |
Nearby
Special Marine Warnings in Alabama, 2023Every special marine warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.